| Model Number |
CI-1600-05 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
06/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient was reportedly experiencing decreased performance.A review of the recipient's test data indicated impedance issues.Programming adjustments were made; however, the issue did not resolve.The recipient's device was explanted.The recipient was reimplanted with another advanced bionics cochlear device.
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The external visual inspection revealed tool damage in the silicone overmold on the top and bottom covers, as well as cut electrode wires in the long tubing.This is believed to have occurred during revision surgery.The photographic imaging inspection confirmed cut electrode wires in the long tubing.This is believed to have occurred during revision surgery.System lock was verified.The electrode condition caused impedance values to be out of range.The device passed some of the electrical tests performed.The failure of this device is attributed to an electrode short in the electrode pocket.A corrective action was implemented.This version of the hires ultra device is no longer distributed.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.